Accessibility navigation


Items where Author is "Geher, Dr Gyorgy"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 10.

Article

Geher, G., Titkos, T. and Virosztek, D. (2020) Isometric study of Wasserstein spaces - the real line. Transactions of the American Mathematical Society. ISSN 1088-6850 (In Press)

Geher, G. P., Titkos, T. and Virosztek, D. (2019) On isometric embeddings of Wasserstein spaces - the discrete case. Journal of Mathematical Analysis and Applications, 480 (2). 123435. ISSN 0022-247X doi: https://doi.org/10.1016/j.jmaa.2019.123435

Geher, G. and Titkos, T. (2019) A characterisation of isometries with respect to the Levy-Prokhorov metric. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V, XIX (2). pp. 655-677. doi: https://doi.org/10.2422/2036-2145.201702_011

Geher, G. P. and Semrl, P. (2018) Isometries of Grassmann spaces, II. Advances in Mathematics, 332 (9). pp. 287-310. ISSN 1090-2082 doi: https://doi.org/10.1016/j.aim.2018.05.012

Geher, G. (2018) Symmetries of projective spaces and spheres. International Mathematics Research Notices. ISSN 1073-7928 doi: https://doi.org/10.1093/imrn/rny100

Chen, H.-Y., Geher, G. P., Liu, C.-N., Molnár, L., Virosztek, D. and Wong, N.-C. (2017) Maps on positive definite operators preserving the quantum χ2α-divergence. Letters in Mathematical Physics, 107 (12). pp. 2267-2290. ISSN 0377-9017 doi: https://doi.org/10.1007/s11005-017-0989-0

Geher, G. P. (2017) Wigner's theorem on Grassmann spaces. Journal of Functional Analysis, 273 (9). pp. 2994-3001. ISSN 0022-1236 doi: https://doi.org/10.1016/j.jfa.2017.06.011

Gehér, G. P. (2016) Is it possible to determine a point lying in a simplex if we know the distances from the vertices? Journal of Mathematical Analysis and Applications, 439 (2). pp. 651-663. ISSN 0022-247X doi: https://doi.org/10.1016/j.jmaa.2016.03.024

Gehér, G. P. (2015) Asymptotic limits of operators similar to normal operators. Proceedings of the American Mathematical Society, 143 (11). pp. 4823-4834. ISSN 0002-9939 doi: https://doi.org/10.1090/proc/12632

Gehér, G. P. (2014) An elementary proof for the non-bijective version of Wigner's theorem. Physics Letters A, 378 (30-31). pp. 2054-2057. ISSN 0375-9601 doi: https://doi.org/10.1016/j.physleta.2014.05.039

This list was generated on Tue Feb 18 03:20:10 2020 UTC.

Page navigation